A Viscosity Nonlinear Midpoint Algorithm for Nonexpansive Semigroup

Authors

  • H. Sahebi Department of Mathematics, Ashtian Branch, Islamic Azad University, Ashtian, Iran

Abstract

In this paper, we proposed a viscosity nonlinear midpoint algorithm (VNMA) for finding a solution of  fixed point problem for a nonexpansive semigroup in real Hilbert spaces. Under certain conditions control on parameters, the iteration sequences generated by the proposed algorithms are proved to be strongly convergent to a solution of fixed point problem for a nonexpansive semigroup. A numerical example is presented to illustrate the convergence result. Our results improve and extend the corresponding results in the literature.

Downloads

Published

2019-08-03

How to Cite

Sahebi, H. (2019). A Viscosity Nonlinear Midpoint Algorithm for Nonexpansive Semigroup. Journal of Nonlinear Analysis and Optimization: Theory & Applications, 10(2), 95-106. Retrieved from http://www.math.sci.nu.ac.th/ojs302/index.php/jnao/article/view/544

Issue

Section

Research Article